# SDR SWAA2025082606972

- Difficulty date: August 22, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 70,140 hours, 36,088 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR'S ESCAPE SLIDE GIRTH BAR'S FORWARD SPRING CLIP IS DAMAGED.  R&R GIRT BAR FWD SPRING CLIP IN REF WITH AMM 25-66-01.
